# SDR U2RA201705110002

- Difficulty date: February 4, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 5,736 hours, 1,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D' CHECK INSPECTION FOUND EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BETWEEN BODY STATION 720-741 AND STRINGERS 46 LEFT AND 47 LEFT WITH CRACK. - REMOVED AND REPLACED EXTERNAL FUSELAGE SKIN DOUBLER AT BODY STATION 720-741 BETWEEN STRINGERS 46 LEFT AND 47 LEFT IN ACCORDANCE WITH SRM 53-00-01 FIGURE 201.
